Abstract

We prove that the tight closure and the graded plus closure of a homogeneous ideal coincide for a two-dimensional N-graded domain of finite type over the algebraic closure of a finite field. This answers in this case a "tantalizing question" of Hochster.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 531-539
Launched on MUSE
2006-03-23
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.